# SDR UALA2012110506311

- Difficulty date: November 4, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 92,326 hours, 14,608 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE CEILING BETWEEN ROWS 34 AND 35 LEFT.  REPLACED LAMPS, OPS NORMAL.
